# SDR C2XA09TY257

- Difficulty date: August 31, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 26,465 hours, 19,587 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD LOWER INBD YOKE HAS A CRACK.  REMOVED AND REPLACED THE YOKE IAW EMB EC5450-01028.
